# SDR CAL950437

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 695
- Part time: 63,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - INSPECTION FOUND A .3750 INCH CRACK IN THE RT BS 695 FRAME AFT LOWER FITTING AT THE OUTBOARD FASTENERS IN THE AFT HORIZONTAL FLANGE.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SB 737-53-1080, REV. 2 AND BOEING DRAWING 65C34490.  (X)
